MAUDE Adverse Event Report: MEDLINE INDUSTRIES UNKNOWN

MEDLINE INDUSTRIES UNKNOWN
Model Number UNKNOWN
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a neonatal patient in the icu experienced a deterioration in vital signs, prompting the care team to initiate manual ventilation.When the manual resuscitation bag was squeezed, the pressure manometer did not move, and the care team was unsure whether effective breaths were being delivered, as chest rise was difficult to assess.It was later determined that the endotracheal tube had become displaced prior to manual ventilation.A new manual resuscitation bag was obtained and placed into use, and the patient's endotracheal tube was removed and replaced.Following these interventions, the patient's vital signs normalized and the patient's condition improved.
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): manual resuscitation bag.The product involved in the report has not been returned.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 28 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint- (b)(4).Device reporting requirement, and should not be considered to be an admission that an airlife product is defective, caused, or contributed to a serious injury.
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): manual resuscitation bag.The product associated with the complaint was not returned for evaluation, and no photographic or videographic evidence was provided.In the absence of visual documentation, the complaint could not be confirmed; furthermore, without a sample for functional testing, the root cause could not be determined.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 27 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective, caused, or contributed to a serious injury.
 
Event or Problem Description

Brand Name
UNKNOWN
Common Device Name
UNKNOWN
Manufacturer (Section D)
MEDLINE INDUSTRIES
3 three lakes dr
northfield IL 60093
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V
cerrada via de la produccion
no. 85 parque indust. mexicali
mexicali, baja california 21397
MX   21397
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key25029099
Report Number1314417-2026-00027
Device Sequence Number18707241
Product Code BTM
UDI-Device Identifier10197344100484
UDI-Public(01)10197344100484
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown